Papers

Submitted

  • Around Don’s conjecture for binary completely reachable automata, (accepted, arXiv).

  • Road Coloring Problem for Completely Reachable Automata, (PDF)

In preparation

  • BBT tree orders of countable connected graphs (PDF), joint work with Yaokun Wu.

  • Digraph homomorphisms with the path lifting property (abstract), joint work with Yaokun Wu.

  • Strongly synchronizing automata, joint work with Yaokun Wu.

Publications

  • Primitivity and Hurwitz primitivity of nonnegative matrix tuples: a unified approach (DOI, PDF).
    Joint work with Yaokun Wu. SIAM Journal on Matrix Analysis and Applications, 44(2023)196 - 211.

  • Submodular functions and rooted trees (DOI, PDF).
    Joint work with Yaokun Wu. Theory of Computing Systems, 66 (2022) 1047–-1073.

  • Top-heavy phenomena for transformations (DOI, PDF).
    Joint work with Yaokun Wu. Ars Math. Contemp. 22 (2022), #4.09.

  • Weighted rooted trees: Fat or tall? (DOI, PDF).
    Joint work with Yaokun Wu. In: Fernau, H. (ed.) Computer Science – Theory and Applications. pp. 406–418. Springer International Publishing, Cham (2020)

  • Competition numbers and phylogeny numbers of connected graphs and hypergraphs (DOI, PDF).
    Joint work with Yanzhen Xiong, Soesoe Zaw. Algebra Colloquium, 27 : 1 (2020) 79 - 86.

  • A five-element transformation monoid on labelled trees (DOI, PDF).
    Joint work with Yaokun Wu, Zeying Xu. European Journal of Combinatorics 80 (2019) 401 - 415.

  • Half of an antipodal spherical design (DOI, arXiv).
    Joint work with Eiichi Bannai, Da Zhao, Lin Zhu, Yan Zhu. Archiv der Mathematik, 10(5):459466, May 2018.

  • Strongly connected multivariate digraphs (DOI, PDF).
    Joint work with Yaokun Wu, Zeying Xu. Electronic Journal of Combinatorics, 24(1) (2017) #P1.47, 44 pp.

  • An expansion property of Boolean linear maps (DOI, PDF).
    Joint work with Yaokun Wu, Zeying Xu. Electronic Journal of Linear Algebra, 31 (2016) 381 - 407.

  • Average range of Lipschitz functions on trees (MJCNT, PDF).
    Joint work with Yaokun Wu, Zeying Xu. Moscow Journal of Combinatorics and Number Theory, 6 (2016), no. 1, 96–116.

  • Lifespan in a strongly primitive Boolean linear dynamical system (DOI, PDF).
    Joint work with Yaokun Wu. Electronic Journal of Combinatorics, 22(4) (2015) #P4.36, 21 pp.